Product Categories
Contact Us
Contact Person: Garry
Skype: spy3344
Whats app: +86 18702759822
E-mail: garry@yccreate.com
Anti-inflammatory Drugs Paracetamol for Pain Ease

Anti-inflammatory Drugs Paracetamol for Pain Ease

Description Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu. Paracetamol is often...

  • Features & Specification

    Description

    Paracetamol is a commonly used medicine that can help treat pain and reduce a high temperature (fever). 

    It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu. 

    Paracetamol is often recommended as one of the first treatments for pain, as it's safe for most people to take and side effects are rare. 

     

    Types of paracetamol

    You can buy most types of paracetamol from supermarkets or pharmacies. Some types are only available on prescription. 

    Paracetamol is available as:

    tablets or caplets

    capsules

    liquid – usually for children

    soluble tablets (tablets that dissolve in water to make a drink)

    suppositories (capsules inserted into the back passage)

    an injection given into a vein – normally only used in hospital

    In some products, such as cold and flu remedies or certain combination painkillers, paracetamol is combined with other ingredients. 

    It may be sold under the name paracetamol, or under various brand names (which may also contain other ingredients).


    How to take paracetamol

    Make sure you take paracetamol as directed on the label or leaflet, or as instructed by a health professional.

    How much you can take depends on your age, your weight, the type of paracetamol you're taking and how strong it is.


    For example:

    Adults can usually take 1 or 2 500mg tablets every 4 to 6 hours, but shouldn't take more than 4g (8 500mg tablets) in the space of 24 hours.

    Children under 16 need to take a lower dose, depending on their age or weight – check the packet or leaflet, or ask a pharmacist or doctor for advice. For very young children, paracetamol liquid is given using a measuring spoon or an oral syringe.

    Paracetamol should start to work within an hour and the effect usually lasts several hours. Don't take more than the recommended dose if it isn't relieving your symptoms.


    How and when to take it

    The usual dose for adults is one or two 500mg tablets up to 4 times in 24 hours.

    Always leave at least 4 hours between doses.

    Overdosing on paracetamol can cause serious side effects. Don't be tempted to increase the dose or take a double dose if your pain is very bad.

     

    Side effects of paracetamol

    Side effects from paracetamol are rare, but can include:

    an allergic reaction, which can cause a rash and swelling

    flushing, low blood pressure and a fast heartbeat – this can sometimes happen when paracetamol is given in hospital into a vein in your arm

    blood disorders, such as thrombocytopenia (low number of platelet cells) and leukopenia (low number of white blood cells)

    liver and kidney damage if you take too much (overdose) – this can be fatal in severe cases

    Speak to a pharmacist or doctor if you develop any troublesome side effects that you think could be caused by paracetamol.

Hot Tags: anti-inflammatory drugs paracetamol for pain ease, China, suppliers, factory, buy, price, quotation, free sample
Related Products
Inquiry